# SDR 20010406CW008

- Difficulty date: February 27, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N900PB
- Make and model: Cessna 550
- Aircraft serial: 5500566
- Engine: Pwa JT8D*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 991202010
- Condition: Missing
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: A

## Discrepancy

AIRCAFT DEPARTED AIRPORT, ENROUTE.  UPON ROTATION THE CREW NOTICED RIGHT FUEL CAP HAD COME OFF.  ADVISED CENTER AND RETURNED FOR PRECAUTIONARY LANDING.  REPLACED FUEL CAP AND RETURNED AIRCRAFT TO SERVICE.
